EconPapers    
Economics at your fingertips  
 

The Hyers-Ulam-Rassias Stability of ( ð ‘š, ð ‘› ) ( 𠜎, ð œ ) -Derivations on Normed Algebras

Ajda Fošner

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

We study the Hyers-Ulam-Rassias stability of ( ð ‘š , ð ‘› ) ( 𠜎 , ð œ ) -derivations on normed algebras.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/347478.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/347478.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:347478

DOI: 10.1155/2012/347478

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:347478